Patient: My last period was on April 24th. It lasted through the 27th. I had unprotected sex with my boyfriend the 28th through the first. I took Plan B 96 hours after. I had strange bleeding that only lasted a day and a half about1-2 weeks after taking it.(could this be my period?) Since then I havent gotten my period. I went to my obgyn about 3 weeks ago and took a urine test it was negative. She didnt do a check up or anything. I havent had any pregnancy symptoms and have been feeling fine. I also havent been stressed out and have been taking it easy. Although i have been highly frustrated with life for a few days. What do you think is happening? Please help with as much detail as possible. . Also: If the one and a half days of bleeding was my period. My next period would have been on June 12th. Its now June 24th and i haven’t had a sign of anything!
Doctor: It seems unlikely that you may be pregnant especially taking into consideration the timing of the sexual encounter, the negative pregnancy test and signs. I would however still advice you to repeat the test just to be sure. Plan B has a side effect of causing irregular inter mestrual bleeding and thus the bleeding that you experienced is mostly due to the same. In case your pregnancy test is also negative this time and you still havent got your periods then i would advice a hornonal blood test along with an ultrasound of the pelvis. All the best,